Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 304, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 30, 2007, 7:14 PM CDT for Madison County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2007, 7:14 PM CDT (00:14 UTC)
- Expired
- Jun 30, 2007, 7:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 41 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.2 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 509 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1844 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 010014
SVRJAN
MSC089-010045-
/O.NEW.KJAN.SV.W.0304.070701T0014Z-070701T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CDT SAT JUN 30 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MADISON COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF CANTON...
* UNTIL 745 PM CDT
* AT 714 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ABOUT 9 MILES NORTHWEST OF MADISON...AND MOVING EAST AT 5 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3258 9035 3250 9024 3255 8995 3264 8974
3283 8974 3282 8990
$$
EECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:50 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 30, 3:50 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 350 PM CDT SAT JUN 30 2007 .DISCUSSION...SHORT TERM(TONIGHT THROUGH SUNDAY NIGHT) WE HAD A COUPLE OF ISOLATED SEVERE STORMS EARLY THIS AFTERNOON OVER NERN COUNTIES AS JUICY AIRMASS HELPED SUPPORT DECENT UPDRAFTS FOR ABOUT A 1 TO 2 HOUR TIME FRAME. CURRENTLY HAVE A LOW/MID LEVEL ANTICYCLONE SPINNING WWD THROUGH CENTRAL MS KEEPING LOW LEVEL MOISTURE CONVERGENCE AT A MINIMUM. HOWEVER...SATELLITE IMAGERY ALSO SHOWING A DEEP PLUME OF TROPICAL MOISTURE SURGING TOWARD THE REGION FROM THE MIDDLE GULF BEING ASSISTED BY A 300MB VORT THAT MOVES INTO SRN MS EARLY THIS EVENING. THIS SHOULD ENHANCE ANY CONVECTION ACROSS THE S INTO CENTRAL MS AND AS A RESULT...WILL KEEP SCATTERED POPS TONIGHT. WE ALSO HAVE A WEAK UPPER LEVEL SHEAR AXIS ACROSS NERN MS FROM SE TO NW WHERE MIDDAY CONVECTION HAS LEFT A WELL-DEFINED OUTFLOW BOUNDARY FROM AROUND GRENADA TO PHILADELPHIA AND DEKALB. EXPECT SOME REDEVELOPMENT IN THOSE PORTIONS SHORTLY...AND THEN POSSIBLY INTO THE DELTA REGION AS THE SURFACE FRONTAL ZONE OVER AR/TN SAGS CLOSER TO THE AREA. WILL DECREASE POPS AFTER MIDNIGHT HOWEVER THE RISK FOR TROPICAL TYPE SHRA SHOULD REMAIN FOR THE NEXT TWO NIGHTS. ON SUNDAY...MUCH OF THE SAME SETUP SYNOPTIC SETUP WITH DEEPER TROPICAL MOISTURE PUSHING PWATS TO THE 2.1 INCH RANGE. EXPECT MORE WIDESPREAD COVERAGE IN MUCH NEEDED RAINFALL AND QPFS GETTING A LITTLE MORE IMPRESSIVE AT A FEW LOCATIONS. AREAL AVERAGES MAY FINALLY REACH BACK TO THE ONE HALF TO ONE INCH RANGE WITH LOCALIZED TOTALS OF 2 INCHES BY LATE SUNDAY NIGHT. A GOOD SOAKING IS NOT OUT OF THE QUESTION FOR SUNDAY NIGHT NEAR THE FRONTAL ZONE AS IT SINKS INTO CENTRAL PORTIONS OF THE CWFA. OVERALL...TEMPERATURE GUIDANCE GENERALLY ACCEPTED WITH SLIGHT UPWARD ADJUSTMENTS IN MAV MAXES./40/ LONG TERM...(MONDAY THROUGH NEXT SATURDAY) MODELS STILL IN GOOD AGREEMENT WITH STALLED FRONT ACROSS THE SOUTHERN CWFA ON MONDAY AND TUESDAY. THIS WILL KEEP THE CHANCES FOR RAIN ON THE GOOD SIDE. I DID NOT MAKE ANY CHANGES TO THE PREVIOUS FORECAST...EXCEPT TO SLIGHTLY RAISE MAX TEMPS ON MONDAY AND TUESDAY...AS THE 12Z GUIDANCE CAME IN A GOOD DEAL WARMER THAN THE PREVIOUS RUN. THE PREVIOUS LONG TERM DISCUSSION IS ATTACHED. /27/ PREVIOUS LONG TERM DISCUSSION...NUMEROUS UPPER LEVEL DISTURBANCES LOOK TO MOVE THROUGH THE AREA DURING THE WEEK AS THE LONGWAVE TROUGH...CURRENTLY OVER THE NERN CONUS AND WRN ATLANTIC...SHIFTS WEST AND DIGS AS THE ENTIRE UPPER PATTERN STARTS TO RETROGRADE. IF THIS SCENARIO DOES OCCUR WITH THE FRONT BASICALLY STALLING OUT OVER THE SRN HALF OF THE CWA AND DISTURBANCES MOVING THROUGH...RAIN CHANCES WILL BE FAIRLY GOOD THROUGH THE FIRST HALF OF NEXT WEEK. TUE...THE BIGGEST FORECAST CONCERN WILL BE RAIN CHANCES. THE FRONT WILL CONTINUE TO SLOWLY SINK SOUTH AND LOOKS TO STALL SOUTH OF I-20 SOMETIME TUE. ALOFT...THE FLOW WILL BE WEAK BUT BECOMING MORE NWLY AND HELP TO SEND WEAK DISTURBANCES INTO THE AREA OVER THE NEXT FEW DAYS. MOISTURE WILL NOT BE OF SHORT SUPPLY AS PWATS WILL BE NEAR OR ABV 2 AND H85 THETA E VALUES GREATER THAN 335K. WITH MOISTURE LIKE THIS VERY SUBTLE THINGS WILL BE ABLE TO KICK CONVECTION OFF. THIS SHOULD HELP TO DEVELOP WIDESPREAD SHRA AND TSRA DURING THE HEATING OF THE DAY BUT ALLOW ACTIVITY TO CONTINUE THROUGH MUCH OF THE NIGHT. CONVECTION WILL BE CONCENTRATED CLOSER TO THE FRONT AND SHOULD BRING QUITE A BIT OF RAIN TO CNTRL AND SRN MS AND NE LA. ALSO THE HIGH MOISTURE CONTENT WILL ALLOW FOR TSRA TO BE VERY EFFICIENT AND DROP TORRENTIAL RAIN. OVER THE 2 1/2 DAY TIME FRAME SOME AREAS COULD SEE 2 OR MORE INCHES OF VERY BENEFICIAL RAIN. WED AND INTO THE LATTER PART OF THE WEEK...SLIGHTLY DRIER AIR WILL TRY TO WORK IN FROM THE NE AND MAY ALLOW SHRA AND TSRA TO BE CONTAINED TO THE CNTRL AND SRN ZONES AROUND THE OLD BNDRY WED AND THU. WITH NW FLOW SECURELY IN PLACE ANOTHER FRONT WILL TRY TO MOVE INTO THE AREA FRI. THIS WILL BRING RAIN CHANCES BACK UP ACROSS THE NORTH. AT THIS TIME IT APPEARS WE COULD BE IN THIS NW FLOW PATTERN INTO NEXT WEEKEND WHICH WILL HELP PUSH THE FRONT THROUGH FRI NIGHT. THIS FRONT WILL FINALLY PUSH THE DEEP MOISTURE SOUTH AND COULD BRING SOME SLIGHTLY COOLER AIR. AS FOR GUI...THROUGH MOST OF THE FCST I HAVE STUCK WITH THE MAV AND MEX. NOTE THAT FOR MON...MANY OF THE ENSEMBLE MEAN VALUES HAVE COME IN CLOSE TO 50% AND LOCAL STUDIES HAVE SHOWN THAT WHEN THE MEAN VALUE IS THAT HIGH AND NOT ABV THE OPERATIONAL MOS VALUE...WE MEASURE 75% OF THE TIME. WITH THAT AND EVERYTHING MENTIONED IN THE PREVIOUS PARAGRAPHS...CONFIDENCE FOR RAIN IS INCREASING AND I HAVE RAISED MAV AND MEX POPS FOR THE MON AND TUE...DAY TIME PERIODS OVER A GOOD PORTION OF THE CWA. OUTSIDE OF THOSE 2 PERIODS I REALLY DIDNT MAKE ANY SERIOUS ADJUSTMENTS TO THE POPS GUI GAVE ME. AS FOR TEMPS...WITH WIDESPREAD CONVECTION EXPECTED MON AND TUE...HIGHS LOOK TO REMAIN IN THE UPPER 80S. AFTER TUE I HAVE STUCK WITH THE RATHER EFFECTIVE FORECAST OF RAISING HIGHS A DEGREE OR TWO ABV GUI. THIS IS MAINLY IN THE NORTH WHERE CONVECTION WILL LIKELY NOT BE SO WIDESPREAD. IN THE SOUTH I PRETTY MUCH STUCK WITH GUI VALUES FOR BOTH HIGHS AND LOWS. /CAB/ && .AVIATION...VFR CONDITIONS SHOULD PREVAIL WITH BROKEN-SCATTERED CU 45-5500 FEET THROUGH 01Z AND HIGHER LAYERS DURING THE LATE EVENING HOURS. IFR/MVFR CONDITIONS WILL BE SEEN IN POCKETS WITH SCATTERED TSRA MAINLY UNTIL 00Z ACROSS SRN PORTIONS SUCH AS KHBG. LATER TONIGHT...PATCHES OF MVFR LIGHT FOG CAN BE EXPECTED 09-13Z EARLY SUNDAY. BETTER CONVECTIVE COVERAGE IS EXPECTED AFTER 16Z SUNDAY WITH MORE CEILINGS IN THE 5-10K FOOT RANGE./40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 92 71 90 / 37 53 51 55 MERIDIAN 71 93 70 90 / 37 53 50 55 VICKSBURG 73 91 71 90 / 39 55 48 58 HATTIESBURG 72 94 71 90 / 31 50 42 68 NATCHEZ 72 91 72 90 / 31 52 38 66 GREENVILLE 71 91 71 88 / 52 62 60 46 GREENWOOD 72 90 72 89 / 51 61 57 38 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 30, 3:12 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 312 PM CDT SAT JUN 30 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 012015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 312 PM CDT SAT JUN 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF THE OUTLOOK AREA EARLY THIS EVENING...MAINLY EAST OF INTERSTATE 55. THE PRIMARY RISK FROM THESE STORMS WILL BE DOWNBURST WIND GUSTS OF 60 MPH AND NICKEL SIZE HAIL. THE STORMS SHOULD WEAKEN BY AROUND SUNSET. A FEW STRONG STORMS WILL AGAIN BE POSSIBLE DURING SUNDAY AFTERNOON. FREQUENT LIGHTNING STRIKES...SMALL HAIL AND WIND GUSTS OF 50 MPH MAY OCCUR WITH THE STRONGEST STORMS. IN ADDITION...THE SLOW MOVEMENT OF THE THUNDERSTORMS WILL LEAD TO LOCALLY HEAVY RAINFALL AND THE PONDING OF WATER ON ROADS. A STALLING SURFACE FRONT SHOULD DRIFT INTO THE HIGHWAY 82 CORRIDOR LATE TONIGHT AND SUNDAY MORNING. THIS BOUNDARY WILL HELP FOCUS THE STORMS DURING THE HOTTEST PART OF THE AFTERNOONS AND EARLY EVENING. ALL THE STORMS SHOULD WEAKEN BY 10 PM EACH DAY HOWEVER SHOWERS COULD LINGER THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY ISOLATED HEAVY RAINFALL AMOUNTS FROM THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT THROUGH MONDAY NIGHT AS THE STALLED SURFACE FRONT SLOWLY DROPS SOUTHWARD INTO THE CENTRAL AND SOUTH PORTIONS OF THE AREA. FEWER STORMS ARE EXPECTED FOR THE MIDDLE OF NEXT WEEK UNTIL ANOTHER UPPER LEVEL DISTURBANCE DROPS IN FROM THE NORTHWEST ON FRIDAY. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AFTER SUNDAY EVENING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED EARLY THIS EVENING FOR STORMS IN EAST MISSISSIPPI OTHERWISE IS NOT EXPECTED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 40
In the hours before
Special weather statement, Jun 30, 5:42 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 542 PM CDT SAT JUN 30 2007 MSZ050-302325- SCOTT MS- 542 PM CDT SAT JUN 30 2007 ...STRONG THUNDERSTORM OVER SCOTT COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND SMALL HAIL WAS LOCATED 4 MILES NORTHWEST OF FOREST AT 542 PM CDT. THE STORM WAS DRIFTING SLOWLY NORTHEAST. PEOPLE IN SCOTT COUNTY...INCLUDING THE CITIES OF FOREST AND HARPERVILLE...SHOULD MONITOR THIS STORM CLOSELY AND STAY CLOSE TO SAFE SHELTER. EEC
Special weather statement, Jun 30, 6:01 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 601 PM CDT SAT JUN 30 2007 MSZ045-051-302340- NEWTON MS-NESHOBA MS- 601 PM CDT SAT JUN 30 2007 ...STRONG THUNDERSTORM MOVING FROM NEWTON INTO NESHOBA COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND SMALL HAIL WAS LOCATED 4 MILES NORTHEAST OF PROSPECT AT 601 PM CDT...MOVING NORTH AT 5 MPH. THIS STORM SHOULD PASS JUST WEST OF NESHOBA. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. EEC
Special weather statement, Jun 30, 6:05 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 605 PM CDT SAT JUN 30 2007 MSZ037-044-302345- LEAKE MS-ATTALA MS- 605 PM CDT SAT JUN 30 2007 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND SMALL HAIL WAS LOCATED NEAR THOMASTOWN AT 605 PM CDT...MOVING NORTHEAST AT 5 MPH. THIS STORM MAY MOVE INTO EXTREME SOUTHERN ATTALA COUNTY. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. EEC
Local storm report, Jun 30, 6:40 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
640 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL MADISON 32.45N 90.11W
06/30/2007 E0.75 INCH MADISON MS FIRE DEPT/RESCUE
PEA TO NICKEL HAIL REPORTED BY FIRE DEPT AND EMERGENCY
MANAGEMENT
&&Special weather statement, Jun 30, 7:01 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 701 PM CDT SAT JUN 30 2007 MSZ044-049-050-010030- RANKIN MS-SCOTT MS-LEAKE MS- 701 PM CDT SAT JUN 30 2007 ...STRONG THUNDERSTORMS FROM NORTHERN RANKIN TO LEAKE COUNTIES... STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND SMALL HAIL WERE LOCATED ALONG HIGHWAY 25 FROM NEAR SANDHILL TO CARTHAGE. THE STORMS ARE NEARLY STATIONARY AND THIS WILL RESULT IN LOCALIZED MINOR FLOODING AS WELL. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN LEAKE...NORTHERN RANKIN AND NORTHWEST SCOTT COUNTIES...INCLUDING THE CITY OF CARTHAGE...SHOULD MONITOR THESE STORMS CLOSELY. EEC
Local storm report, Jun 30, 7:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
712 PM CDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL 2 E RIDGELAND 32.42N 90.10W
06/30/2007 E0.75 INCH MADISON MS PUBLIC
DIME SIZED HAIL WAS REPORTED ON RICE ROAD NEAR THE ROSS
BARNETT RESERVOIR AND ALSO ON THE NATCHEZ TRACE PARKWAY
IN THAT SAME AREA.
&&
HAMRICKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 24 min |
| Jul 1, 4:24 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 51 min |
| Jul 1, 5:26 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 33 min |
| Jul 1, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 42 min |
| Jul 1, 6:01 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 44 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.